MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CUFF,BP,XL ADULT,RANGES 42-48 CM

Medline Industries, LP MEDLINE; CUFF,BP,XL ADULT,RANGES 42-48 CM
Catalog Number MDS9973
Medical Device Problem Codes Inflation Problem (1310); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the bp cuff is not working properly.From what i¿ve gathered from our clinical team they press start to check blood pressure and it does not trigger the cuff to tighten.".
 
Additional Manufacturer Narrative
The customer reported that the bp cuff is not working properly and when the clinical team press start to check blood pressure, it does not trigger the cuff to tighten.Medline received 1ea auto bp monitor and 1 ea xl adult bp cuff in like-new condition, performed testing by following the instructions for use, and the sample turned on; however, while the cuff was being inflated, the screen readings did not change from zero and then displaying error u.The complaint was confirmed, and changing the batteries and the cuff did not remedy the problem.Issue shown via investigation was caused by a functional malfunction not displaying blood pressure readings correctly; cause was documented as cannot determine cause w/received sample, and material trending showed no similar complaints during the last 12 months.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CUFF,BP,XL ADULT,RANGES 42-48 CM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50736886
Report Number1417592-2026-37299
Device Sequence Number10599370
Product Code DXQ
UDI-Device Identifier10080196721900
UDI-Public10080196721900
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K233276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9973
Device Lot Number230180003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/08/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown